I should start from the beginning of my medical adventure. A little more than a year ago I started waking up in the middle of the night in a state of panic. Heart racing, a cold feeling up my body, muscles spasms in my legs & a worry that I should call 911. It took about 3 hours before I could go back to sleep. I had it for 2 weeks on and off until I went to my doctor. He said it was indigestion and put me on a 14 day Prilosec prescription. Well after I finished that I had no heartburn, but I was still having these episodes only in the evening. I got a second opinion from a different doctor who immediately put me on Straline, which is a SSRI, & it sort of calmed me down. I did not like the mental effects of these meds at all. Eventually it subsided and I went about my life again. Well here it is a year later & these evening bouts come back again. This time though I am getting red in the face & I have more of a pounding chest than fast heartbeat. I noticed my blood pressure was atleast 140 over 80 or higher which is not normal for a 18 year old. I have checked my blood pressure before & it was always in the 120's or low 130's. On top of that I have this annoying throbbing in my veins in my neck, arm, leg, vision problems & a tingling in my neck & head. I went back to the same doctor & he prescribed me Setraline again and Prilosec again plus Xanax to help me sleep. I finished the 14 days with the Prilosec but quite the Anti-Anxiety meds 2 weeks in. I didn't have any anxiety attacks to begin with except what would happen at night. I recently went back to the original doctor that I before mention & now he wants me to get a MRI. The only problem is my Insurance barely covers it. I am losing my sanity everyday over this & have spent over $150 on doctor visits & prescriptions. Plus the MRI will cost $758 out of pocket. What I am supposed to do?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.